# SDR AWXA9900292

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, EXTERNAL SKIN AROUND L1 DOOR, AT UPPER DOOR HINGE CUTOUT, 1 CRACK EXTENDING  FWD FROM FWD EDGE OF CUTOUT.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-30-3 FIG 21.
